# SDR MQK2004F00000

- Difficulty date: June 21, 2004
- Submitted: August 30, 2004
- Operation: Air carrier
- Aircraft: N513ML
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258641
- Engine: Garrtt TFE731*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Part number: 25SW12981
- Condition: Misinstalled
- Location: Emergency Brake
- Part time: 209 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 1, LT EMERGENCY BRAKE RIGID LINE FROM OUTER SHUTTLE VALVE TO INNER SHUTTLE VALVE STRIKING LT MAIN LANDING GEAR STRUT HOUSING WHEN STRUT IS COMPRESSED.  (DURING LANDING, NOT WHILE AC IS PARKED)  LINE IS MISROUTED/ NOT PROPERLY BENT.  NO VISIBLE DAMAGE DONE TO BRAKE LINE, SMALL AMOUNT OF PAINT MISSING FROM STRUT HOUSING.  (EA09200402501)
